# SDR UALA2010050301493

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 77,961 hours, 12,583 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 2
- Condition: Failed
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT BLEED INOP NO PRESSURE CYCLED CB'S AND SW NO HELP. POWERED ENG UP TO 63 PERCENT N1, NO HELP.  REPLACED NR 2 ENG PRSOV (773288-7-8-10 / 29)  AND PRV. BITE TEST BLEED AIR CONT SHOWED PRV FAIL. RAN ENGINE, STILL NO BLEED PRESSURES. REPLACED PRV CONTROLLER. RAN ENG. DUCT PRESSURE NORMAL.
